# SDR DALA1136280112

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30121
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER SKIN, UNDER LT MID LAVATORY, LBL 90 STA 867, CORRODED SKIN SURFACE REPAIRED PER PRI488818-14 REV .0 TO REV.6 DATED 12 MAY 2011 1419HRS. PRI488818-14 REV.0 TO REV.6 COMPARED WITH ER/A488818-14 REV.0 DATED 24MAY2011 0819HRS FOUND IN COMPLIANCE.
